# SDR YENA2025021900174

- Difficulty date: February 18, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10839
- Aircraft time: 10,160 hours, 1,502 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,160 hours, 1,502 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 10152006
- Part serial: LSGCA74163
- Condition: Failed
- Location: Nr 2 Fuel
- Part time: 13,374 hours, 3,229 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) 'ENG 2 OVERHEAT SYS FAIL ECAM ON TAXI IN ECAM CLEARED ON SHUTDOWN; INSTALLED #2 ENG IFPC IAW AMM 73-11-01.OPS CHECK & LEAK CHECK OK. NO FAULTS PRESENT. REF L/P  4217198, ITEM 1 FOR REMOVAL.  OSD: 2/19/2025
